# SDR QXEA0101320

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION IN AND AROUND NUT PLATES ON LEFT-HAND INBOARD SEAT TRACK AT STATION X182.0 TO X190.9. REPAIRED IAW DHC-8 CPM 5-2 THROUGH 5-7 AND CPM 5-47.
